# SDR TRBA2009033

- Difficulty date: March 6, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 30,093 hours, 28,020 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT AND GIVING LOW PRESSURE WARNING.  RETURN BACK TO STATION (SJU).  GREEN HYDRAULIC SYSTEM ACW DRIVEN PUMP DEFERRED ON MEL NR 29-01 AUTH NR030060-C.
